Oral Yeast Infection From Inhalers – Why Inhalers Cause Oral Yeast Infection And How To Eliminate It
Oral yeast infection from inhalers is a common side effect of the use of steroid inhalers. Here, you’ll discover how you get oral yeast infection from inhalers and what you can do to eliminate it quickly and for good.
An oral yeast infection is sometimes referred to as thrush. The most common cause of yeast infections or thrush is the yeast-like Candida albicans fungus which exists in our bodies quite naturally. Normally they don’t cause us any harm because our bodies’ beneficial bacteria keeps their levels in check. Sometimes though they are unable to do this and the fungus overgrows causing a yeast infection.
Several of the underlying conditions that can cause this to happen are steroid overuse, antibiotics overuse, diabetes, lowered immune system, stress, the use of drugs, sex, etc.
In terms of oral yeast infection from inhalers, this is because the fungus loves the warm, moist areas of the body, so that the mouth is a perfect receptacle for them to live and multiply.
But the regular use of steroid inhalers for asthma, for example, means that your good bacteria is being negatively affected by the steroids in them. The result is that prolonged use can lead to oral yeast infections.
Oral yeast infection symptoms to look out for are; creamy yellow raised spots on the tongue and mucus membranes, a thick white coating all over the tongue, bad breath, difficulty swallowing, and, particularly with yeast infection from inhalers; red flat spots on the lips.
To help lower the risk of oral thrush from inhalers, you must always rinse your mouth out completely after each use. Even if you already
have a yeast infection you should still do this to help in its treatment.
Mainstream treatment for thrush is usually through ‘swish and swallow’ liquids and lozenges. These are either over-the-counter or through prescription.
Their downside for many people is that they tend to address the symptoms and not the root cause and underlying conditions. And the Candida albicans can build-up a resistance to the drugs.
The outcome is nasty recurring yeast infections. This is particularly difficult for inhaler users because they have to use their inhalers regularly so are at a higher risk.
This is why more and more users are turning away from drug-based medications to natural home remedies without the negative side effects of these expensive drug-based solutions. There’s a ton of information on these natural remedies for thrush out there. You just have to do your research and find what works for you.
Ideally what you’re looking for is a way to eliminate your symptoms fast, PLUS, prevent your oral thrush from ever returning. This can be time consuming but well worth the effort, especially for users of inhalers like yourself who have no alternative but to keep using their inhaler.
By: John Cielo
Article Directory: http://www.articledashboard.com
But you can fastrack the whole process by simply visiting Yeast Infection From Inhalers and discover exactly how to get rid of your yeast infection naturally, permanently and in as little as 12 hours. Get rid of your yeast infection, get rid of the stress, and then get on with enjoying your life again. Go here right now yeast-infection-from-inhalers.blogspot.com and start in minutes.Mail this post
Tags: yeast infection symptoms